# SDR QXEA200501169

- Difficulty date: August 10, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 4,439 hours, 4,299 cycles
- System (JASC): 5240 · Service Doors
- Part: Linkage
- Condition: Frozen
- Location: Galley Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2361 - GALLEY SERVICE DOOR COULD NOT BE OPENED.  MAINTENANCE FOUND VENT DOOR LINKAGE FROZEN.  CLEANED AND LUBED DOOR LINKAGE.  OPS CHECK SHOWED DOOR OPERATION NORMAL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
